# SDR UPS07M49614

- Difficulty date: March 19, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: LONGERONR49
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK-C FWD CARGO STA 6-70 LONGERON R49 FOUND WITH CORROSION DURING CARRY OUT WORK ON ADJACENT AREA.  CORRODED LONGERON R49 STA 6-70 REPAIRED AS PER SRM 53-10-00 FIG 2 VOL I REV 38.
